RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 2, Pages 36–50 (Mi faa577)  

This article is cited in 2 scientific papers (total in 2 papers)

Sums of Finite Sets, Orbits of Commutative Semigroups, and Hilbert Functions

A. G. Khovanskii

Scientific Research Institute for System Studies of RAS

Full text: PDF file (1710 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:2, 102–112

Bibliographic databases:

UDC: 512.7+514.17
Received: 15.07.1994

Citation: A. G. Khovanskii, “Sums of Finite Sets, Orbits of Commutative Semigroups, and Hilbert Functions”, Funktsional. Anal. i Prilozhen., 29:2 (1995), 36–50; Funct. Anal. Appl., 29:2 (1995), 102–112

Citation in format AMSBIB
\Bibitem{Kho95}
\by A.~G.~Khovanskii
\paper Sums of Finite Sets, Orbits of Commutative Semigroups, and Hilbert Functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 2
\pages 36--50
\mathnet{http://mi.mathnet.ru/faa577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1340302}
\zmath{https://zbmath.org/?q=an:0855.13011}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 2
\pages 102--112
\crossref{https://doi.org/10.1007/BF01080008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TH47600004}


Linking options:
  • http://mi.mathnet.ru/eng/faa577
  • http://mi.mathnet.ru/eng/faa/v29/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Khovanskii, S. P. Chulkov, “The Hilbert polynomial for systems of linear partial differential equations with analytic coefficients”, Izv. Math., 70:1 (2006), 153–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Kaveh K. Khovanskii A.G., “Newton-Okounkov Bodies, Semigroups of Integral Points, Graded Algebras and Intersection Theory”, Ann. Math., 176:2 (2012), 925–978  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:312
    Full text:129
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020